MathSciNet Relay Station
MathSciNet bibliographic data
MR964872 58F05 (15A21 34C20 70H05)
Thompson, G. Normal forms for skew-symmetric matrices and Hamiltonian systems with first integrals linear in momenta. Proc. Amer. Math. Soc. 104 (1988), no. 3, 910–916.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement